# SDR SWIA202158716

- Difficulty date: April 18, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FLOOR SEAT RAIL (RBL9) HAS SPOTS OF CORROSION FS581-693 (MARKED IN RED)     (C-CHECK RO 6/04/2021)    CORROSION ON FLOOR SEAT RAIL AT RBL9 BETWEEN FS581-693 FOUND TO BE OUT OF LIMITS. ONLY ONE TYPE OF DAMAGE ALLOWED ON ANY TYPICAL CROSS SECTION. REF CRJ700 SRM 53-31-49-101-001-A01. REMOVED AND REINSTALLED NEW SEAT RAIL AT RBL9 BETWEEN FS581-693 REF CRJ-700 AMM 53-00-49-400-801 (CONFIG A03). TUC8604 CAL DUE 30NOV21
